Publication detail

A General Version of the Retract Method for Discrete Equations

DIBLÍK, J. HLAVIČKOVÁ, I. RŮŽIČKOVÁ, M.

Original Title

A General Version of the Retract Method for Discrete Equations

English Title

A General Version of the Retract Method for Discrete Equations

Type

journal article - other

Language

en

Original Abstract

In this paper we study a problem concerning the compulsory behavior of the solutions of systems of discrete equations. A general principle for the existence of at least one solution with graph staying in a previously prescribed domain is formulated. Such solutions are defined by means of the corresponding initial data and their existence is proved by means of retract type approach.

English abstract

In this paper we study a problem concerning the compulsory behavior of the solutions of systems of discrete equations. A general principle for the existence of at least one solution with graph staying in a previously prescribed domain is formulated. Such solutions are defined by means of the corresponding initial data and their existence is proved by means of retract type approach.

Keywords

discrete equation consequent point retract

RIV year

2007

Released

01.02.2007

Publisher

Springer-Verlag

Pages from

341

Pages to

348

Pages count

8

URL

BibTex


@article{BUT44235,
  author="Josef {Diblík} and Irena {Hlavičková} and Miroslava {Růžičková}",
  title="A General Version of the Retract Method for Discrete Equations",
  annote="In this paper we study a problem concerning the compulsory behavior of the solutions of systems of discrete equations. A general principle for the existence of at least one solution with graph staying in a previously prescribed domain is formulated. Such solutions are defined by means of the corresponding initial data and their existence is proved by means of retract type approach.",
  address="Springer-Verlag",
  chapter="44235",
  institution="Springer-Verlag",
  journal="Acta Mathematica Sinica",
  number="2",
  volume="23",
  year="2007",
  month="february",
  pages="341--348",
  publisher="Springer-Verlag",
  type="journal article - other"
}